
Defrost Tablet
Manufacturer
Glorious Biotech
Salt Composition
Chlorpheniramine Maleate (2mg) + Paracetamol (35mg) + Phenylephrine (10mg)
Key Information
Short Description
Defrost Tablet is a medicine used in the treatment of common cold symptoms, providing relief from symptoms such as headache, sore throat, runny nose, muscular pain, and fever.
Dosage Form
Tablet
Introduction
Defrost Tablet can be taken with or without food. The dose and duration will depend on the severity of your condition. You should keep taking the medicine even if you feel better until the doctor says it is alright to stop using it. Using this medicine may cause a few common side effects such as nausea, vomiting, sleepiness, dizziness, and headache. If any of these side effects do not resolve with time or get worse, you should let your doctor know. Your doctor may be able to suggest ways of preventing or reducing the side effects. In general, you should try to use the smallest amount necessary to control your symptoms.
Directions for Use
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Defrost Tablet may be taken with or without food, but it is better to take it at a fixed time.
Safety Information
Side Effects
No common side effects listed.
Alcohol Warning
It is unsafe to consume alcohol with Defrost Tablet.
Breastfeeding Warning
Defrost Tablet is probably safe to use during breastfeeding. Limited human data suggests that the drug does not represent any significant risk to the baby.
Pregnancy Warning
Defrost Tablet may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.
Interacting Medicines
Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first.
How it works
Defrost Tablet is a combination of three medicines:
Quick Tips
Defrost Tablet helps relieve symptoms of cold and flu such as headache It may cause dizziness and sleepiness. Don't drive or do anything that requires mental focus until you know how it affects you. May cause excessive drowsiness when consumed with alcohol. Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first. Inform your doctor if you are pregnant, planning to conceive or breastfeeding.
Related Medicines

Coldfed Forte 2mg/325mg/10mg Tablet

Synaxil 2mg/325mg/10mg Tablet

Coldwin 2mg/325mg/10mg Tablet

Flurelax Tablet

Fienson Cold Tablet

Hacktus Cold 2mg/325mg/10mg Tablet

Eco Cold Tablet

Rhinomac 2mg/325mg/10mg Tablet

Livcast Cold 2mg/325mg/10mg Tablet
